... sleep also feel weird like in a fog, bad tension headaches they say six weeks to feel better anybody go threw this
Hi, the foggy feeling will be due to the increase, while you get used to this strength your body will need to adjust, and headaches and feeling strange is quite common. Fluoxetine doesn't usually cause insomnia though, so you really need to talk with your doctor about this. Hopefully in another week or so, things will settle down for you. If however they do not, maybe the dose increase was too high and/or too quickly administered?
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 2 answers
Posted 14 Mar 2013 • 3 answers
Just recently my dosage was changed from 40mg to 60mg a day of Fluoxetine. I seem to have headaches?
Posted 29 Jan 2015 • 1 answer
Have been on fluoxetine for 5 weeks, 20mg for 4 weeks and 40mg now for a week, I feel less anxious,?
Posted 14 Dec 2015 • 2 answers
Posted 24 Jul 2016 • 1 answer